# SDR UPS08M51681

- Difficulty date: January 10, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING FIXED L/E COMPT AT STA XORS 500 APPROX FOUND UPPER DOUBLER SUSPECTED CRACK AS MARKED.  HFEC INSP C/O PER NDTSPM 06-10-01.001 R13 ON SUSPECTED CRACK AREAS & FOUND APPROX 1/4 CRACK AS MARKED.  INBOARD & OUTBOARD RIB AT LEFT FIXED L/E COMPT AT STA XORS 500 AREA REMOVED FOR ACCESS PER SRM 51-31-01 V.II R35.  NEW REPAIR DOUBLER 01EA, REPAIR FILLER 01EA & 04EA REPAIR ANGLES FAB & INSTALLED PER SRM 57-10-00 V.I FIG 27 REV 40.
